What amount Lexapro (escitalopram) can kill you?

Call your doctor! Please call your psychiatrist (or the primary care doctor) who prescribed you this medicine asap, and ask him or her this question. Also you can call the suicide prevention lifeline at 1-800-273-8255. They will be happy to assist you. If you feel suicidal you can also go to your local emergency room.
Too much. I'd ask your psychiatrist this question. You should call them right now. If you can't reach them call the depression hot line for a good answer.

Related Questions

Could 125 mg of Lexapro (escitalopram) kill you?

Although that. Would not be considered a lethal overdose of Lexapro (escitalopram) - it is concerning that you ask. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Read more...

Is there an effective antidepressant that doesn't kill sex drive? Felt relief these last 3 months on 30mg Lexapro (escitalopram) - but sex side effects are annoying.

If you have. Atypical depressive sxs - wellbutrin (bupropion) can be helpful. Discuss your libido issues with your prescribing provider. Take care. Read more...
Sexual Side effects. I understand your concern. If you are feeling improvement in depression, discuss with your psychiatrist to decrease dose of lexapro (escitalopram). Take Lexapro (escitalopram) after the meal. Wellbutrin has much less sexual side effects. Read more...

Is it safe to take Lexapro (escitalopram) and welbutrin together? The Lexapro (escitalopram) is killing any sex drive and energy my wife has. But the welbutrin doesn't take care of her anxiety.

Combination treatmen. Yes, i commonly use Lexapro and wellbutrin (bupropion) together just for this purpose. I suggest she go see her doctor and ask about this. Read more...
Rx interaction . There is no interaction that i can see. Have her follow up with her physician to address these concerns. There are a lot of other medications she can try. Read more...